# SDR CALA9700620

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403PE
- Make and model: Boeing 737130
- Aircraft serial: 19020
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8295005
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 20,449 hours
- Component: 1061096115
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

EN ROUTE, AT FL310 WHEN ENGINE ANTI-ICE TURNED ON ENGINE FIRE WARNING SOUNDED.  FOLLOWED PROCEDURES PER QRH.  FIRE WARNING AGAIN SOUNDED SHUTDOWN NR 1 ENGINE, DISCHARGED BOTH FIRE BOTTLES.  DIVERTED TO ROA.  INSPECTION FOUND CORRODED FIRE LOOP.  REPLACED FIRE LOOP AND BOTH FIRE BOTTLES PER MM 26-11-11.  RAN ENGINES AND OPS CHECK GOOD.  RAN ENGINES WITH ANTI-ICE ON OPS CHECK NORMAL.
